# SDR ABXA040023

- Difficulty date: September 29, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N702AX
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 77,133 hours, 18,245 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 11T17509X
- Condition: Broken
- Location: Rt Wing Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR ACTUATOR ATTACH FITTING AT REAR SPAR AREA HAD BROKEN BOLT HEADS, 2 EACH, AT AFT AND FRONT OUTBOARD SIDE OF ACTUATOR.  REMOVED AND REPLACED FASTENERS AT REAR SPAR IAW BOEING SRM 51-00-00.
